# SDR AALA202006299005

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 18,584 hours, 9,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D30664709
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR SLIDE, PULL LANYARD WORN AND BROKEN, HANGING OUT DOOR.  REMOVED AND REPLACED L1 DOOR SLIDE/RAFT PER MCM WORKCARD 25-94-03.
